# SDR CHQA200900175

- Difficulty date: August 11, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N372SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145538
- Aircraft time: 21,381 hours, 15,860 cycles
- Engine: Rroyce AE3007A13
- Engine time: 18,236 hours, 15,693 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE COCKPIT EMERGENCY DOME LIGHT WAS INOPERATIVE.  MAINTENANCE THEN REPLACED THE LAMP AND IT OPERATIONALLY CHECKED GOOD.  NO FURTHER ACTION WAS REQUIRED.
